+ Reply to Thread
Results 1 to 2 of 2

Thread: Bloating caused by loop, Mirena

  1. #1
    Junior Member
    Join Date
    Oct 2012
    Posts
    2

    Bloating caused by loop, Mirena

    I'd like to know how n y does d loop cause bloatin. What can I do to reduce the bloated feelin. My menstruation also not regular. I have underactive thyroid/ hashimoto's.

  2. #2
    You are required to have a check up 4-12 weeks after having the loop inserted. Bleeding and spotting may increase in the first few months and continue to be irregular. Periods over time may become shorter, lighter or even stop. Abdominal distention or bloatedness has been experienced in less than 5% of women using Mirena. But it is best that you consult with your gynaecologist regarding this matter
    Dr Joy Saville
    BSc (CHS). BCM (UTM) Summa Cum Laude
    Unani-Tibb Medicine
    http://bit.ly/DrJoySaville

    Always consult your healthcare provider to determine the appropriateness of the information to your own situation.

+ Reply to Thread

Facebook Comments

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •